# SDR ASAA2015101513520

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 33,732 hours, 10,205 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ECONOMIC FAULT ON NR 2 ENGINE FAULT 73-3172 UPPER EGT SECTORS READING HIGH.  3RD FLT LEG.  ACFT GROUNDED. RE-ACCOMPLISHED T/C78273000, NO CURRENT FAULTS LOGGED OR IN HISTORY.
